# SDR CALA9901192

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 195
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN SUBFLOOR CUSP WEB AT STA 195, RBL 9.  THE SUBFLOOR CUSP WEB WAS REPAIRED IAW SRM 53-01, FIGURE 4, SHEET 3.
